# SDR USAA920081323

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 29,946 hours, 11,461 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-06 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE NR5, VERTICAL STABILIZER STATION 2985 RIB NR 7.  REPLACED RUDDER HINGE FITTING NR 5, VERTICAL STABILIZER STATION 2985 RIB NR 7 IAW AIRBUS A320 AMM 55-36-41.  (S)
